H. Aratyn ; J. F. Gomes ; G. V. Lobo ; A. H. Zimerman - Derivation of Painlevé type system with $D_4^{(1)}$ affine Weyl group symmetry in a self-similarity limit

ocnmp:11714 - Open Communications in Nonlinear Mathematical Physics, September 6, 2023, Volume 3 - https://doi.org/10.46298/ocnmp.11714
Derivation of Painlevé type system with $D_4^{(1)}$ affine Weyl group symmetry in a self-similarity limitArticle

Authors: H. Aratyn ; J. F. Gomes ; G. V. Lobo ; A. H. Zimerman

    We show how the zero-curvature equations based on a loop algebra of $D_4$ with a principal gradation reduce via self-similarity limit to a polynomial Hamiltonian system of coupled Painlevé III models with four canonical variables and $D_4^{(1)}$ affine Weyl group symmetry.


    Volume: Volume 3
    Published on: September 6, 2023
    Accepted on: September 1, 2023
    Submitted on: August 9, 2023
    Keywords: Nonlinear Sciences - Exactly Solvable and Integrable Systems,Mathematical Physics

    Consultation statistics

    This page has been seen 139 times.
    This article's PDF has been downloaded 72 times.